# SDR QXEA2015021300081

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,297 hours, 33,716 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0382
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 5,464 hours, 5,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER DID NOT FULLY FEATHER ON ENGINE SHUTDOWN. R & R NR 2 ENGINE OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801 AND 61-20-26-400-801, OPS TEST, LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.  NR 2 PROP FULLY FEATHERS ON SHUTDOWN.  RETURNED TO SERVICE.
